Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 16 found articles
 
 
  On Zeros of Periodic Zeta Functions
 
 
Title: On Zeros of Periodic Zeta Functions
Author: Laurinčikas, A.
Šiaučiūnas, D.
Appeared in: Ukrainian mathematical journal
Paging: Volume 65 (2013) nr. 6 pages 953-958
Year: 2013
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands